# SDR 8EKA20140627001

- Difficulty date: June 10, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 21,529 hours, 22,723 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HOUR SERVICE CHECK FOUND RT OTBD AILERON & WING ATTACHMENT BRACKET CRACKED.  TEMPORARY REPAIR ACCOMPLISHED IAW DERT 8110-3 TO ALLOW ACFT TO RELOCATE TO PERMANENT MAINTENANCE BASE WHERE FINAL REPAIR CAN TAKE PLACE. FORM 337 FILED & SENT TO FAA FOR TEMPORARY REPAIR.
